I increased progesterone creram


I'm waiting to purchase Natpro, as soon as I finish the bottles I have left of Uber Balance.

About 2 months ago or so I realized I had been taking only half the correct dosage for 2 years! So I started the correct dose - 1/4 tsp 2x/day at that time.

For years I would daily have sweep up gobs of hair. It would fall out if I just bent over. In the last few years facial hair increased & had to tweeze my chin every day! I was armed with tweezers at all times - house, purse, car.

I am ecstatic that within the week of using the correct dose, my hair stopped falling out for the first time in more years than I can remember & the hair on my chin was almost completely gone!

I mistakenly thought the fallout was from my thyroid issue and
the tremendous stress I was under in the last 4 years, along with insomnia.

Since the hair on my chin was not completely gone, and I am still VERY bloated since starting correct dosage, I thought I needed to increase to 2 pumps 2x/day.
I don't remember what happened but I had the feeling it was too much, it didn't feel right (altho maybe it would have leveled out?) so I stopped. I think it may have made bloating even worse, not sure.

Here's my problem. In the last 3 or 4 days I thought Id try using 1/4 tsp plus 1/8 tsp 2x/day. Almost immediately I noticed the hair on my chin increase daily! It's not as bad as it was, but getting close to it.

What happened? Hellllp, Wray. Thanks so much and thanks again for this wonderful site. Blessings to you. Diane

Comments for I increased progesterone creram

Click here to add your own comments

Mar 28, 2015
I increased progesterone creram
by: Wray

Hi Diane Nothing more than Oestrogen Dominance happened! I'm not sure how much progesterone you're using, but it seems too small. Please also read our pages on How to use Progesterone Cream, Peri-menopause and Menopause. Thanks for the kind words about the site. Take care Wray

Mar 28, 2015
by: Suzanne

I'm following this post because my issues are very similar. My hair started falling out years ago, followed by excessive facial hair, and then constant bloating (abdominal). Progesterone,at times, seem to help the head hair and bloat. Other times I wonder if it makes it worse.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...